# SDR 0102476306

- Difficulty date: June 20, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 49,867 hours, 6,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN H CHECK, FOUND CORROSION ON FLOOR SUPPORT.  REPAIRED PER EA63-183406.
